Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil and weight gain/loss mack2099

Posted by ed_uk on August 2, 2005, at 14:33:36

In reply to Nardil and weight gain/loss, posted by mack2099 on August 2, 2005, at 13:35:02

Hi,

Perhaps you could try Parnate instead of Nardil. Parnate doesn't usually seem to cause as much weight gain as Nardil. In fact, some people find that Parnate suppresses their appetite.......... other people do gain weight on Parnate though, but it probably won't be as bad as Nardil.

~ed


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:536719
URL: http://www.dr-bob.org/babble/20050728/msgs/536742.html